# SDR CALA2024052401590

- Difficulty date: May 20, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 122,601 hours, 19,091 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AGING INSPECTION FOUND DOUBLER REPAIR WITH NO RECORDS AT STA. 1788 STR 38R. TEGORY B REPAIR AND REQUIRES RIR, IT IS NECESSARY TO ACCOMPLISH 5375-01010 ON OR BEFORE A/C REACHES 37,500 TOTAL FC. ACCOMPLISH RVALS NOT TO EXCEED 12,000 FC THEREAFTER. INSPECTION REQUIREMENTS AS PER PART 2 OF THE LATEST REV OF ECRA# REPETITIVE INSPECTIONS PER PART 2 OF THE ECRA#5375-01010 AT INTE PERFORMED INTERIM REPAIR OF THE FUSELAGE SKIN STATION 1788 AT ST RINGER S-36R AS PER ECRA#5375-01010 PART 1C. THIS REPAIR IS A CA
